Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

What Can Be Mistaken For Hiv Symptoms

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Depression and HIV

Treatment for Depression Depression can be treated with lifestyle changes, alternative therapies, and/or with medications. Many medications and therapies for depression can interfere with your HIV treatment. Your health care provider can help you select the therapy or combination of therapies most appropriate for you. Do not try to self-medicate with alcohol or illegal drugs as these can increase depression and create additional problems. ...
Ask the Experts

mistaken diagnosis

i was misdiagnosed with cmv and was prescribe high doses of vancyclovir for three weeks. After three weeks i got a second opinion from a eye specialist in hiv infestions. after looking into my eyes he found no traces of cmv retinitis, and medication...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
My advice is to find an HIV experienced user friendly HIV doc to help you steer through your illness and to help minimize future medical mishaps. Hope you can recover from all of that OK and do well with your HIV meds. KH... Read more »

Mistakenly took 2 doses?

One night last week I laid down to take a nap. I woke up later that evening and I couldn't remember if I had taken my meds, so I took my usual evening dose of 4 kaletra and 1 truvada, but now I think I might have taken 2 doses that night....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Taking an extra dose of an HIV medication on occasion is generally well tolerated and should not be a major issue (including with Kaletra+ Truvada). An extra dose of your regimen might trigger a little extra stomach/gut upset but should be OK. A... Read more »

I mistakenly took arv more than dosage

Doc, a question please. I'm currently on lami/zido + efav. Tonight, I mistakenly took lami/zido at 745pm and 1045pm (supposed to be efav). What should I do? Can I still take lami/zido at 745am tomorrow?Another question, regarding adherence to...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.To be sure, you should be taking your AZT/3TC (zidovudine/lamivudine) twice daily and the efavirenz once daily. You did apparently double dose the AZT/3TC, but so long as you're feeling ok in the morning, I'd... Read more »

symptoms show up only after 9 months

do u know any case of hiv infection where the symptoms show up only after 9 months of possible transmittal of hiv? symptoms like fever, slight sore throat, rashes- measle like, and swollen lymph node in the neck...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
The symptoms you describe are common manifestations of primary HIV infection. However, this flu-like syndrome of fever, aches and pains, and swollen lymph nodes generally occurs several weeks after the primary exposure. These symptoms are sometimes... Read more »
Connect With Others

HIV OR GERD SYMPTOMS?

Posted by Anonymous, 1 Reply
This question may require an answer from a doctor. I've read that alot of people would mistaken the symptoms of GERD to HIV. (GERD is a type of Gastrointestinal disease). Anyway, for example, if one was to have a chronic sore throat and nausea and... Read more »

initial symptoms of hiv - most common symptoms

Posted by Anonymous, 2 Replies
Hello, I need some help from others with hiv. What was and when did it hit you the inital onset of strange symptoms. I know one said they felt whipped out with tired feeling. Was that immed. after sexual episode or acouple weeks later. Also, were... Read more »

Symptoms Symptoms Symptoms!!!

Posted by plantation84, 1 Reply
Hey Everyone,

Ok where to start... I stood on a needle on holiday 2 months and 13 days ago. I went to the doctors in the country I am currently working in. (which also jails you and takes ur visa if you contract hiv or hep) They told me not to worry... Read more »

HIV Symptoms does not indicate HIV Infection

Posted by Anonymous, 3 Replies
I wanted to share briefly with everyone that just because you may have symptoms of HIV does not necessarily mean that you are HIV positive.

I would come onto this website everyday for hours and surf the web for the risks, symptoms, exposure rates,... Read more »